# SDR SWAA2024062586855

- Difficulty date: May 16, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 66,809 hours, 39,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Lbl 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR VAPOR BARRIER UPPER ANGLE CRACK AT LBL 24.97'<[01] REMOVED AND REPLACED CENTER WING REAR SPAR VAPOR BARRIER UPPER ATTACH ANGLE AT STA 663 LH SIDE PER SRM 51-40-02-0G-0 AND DWG#111A1000; DWG#111A4000.;[02] VERIFIED STEP 1 AUDIT C/W PER MPM 52.02.02
